# SDR DXTA2021060743320

- Difficulty date: June 6, 2021
- Submitted: June 7, 2021
- Operation: Air carrier
- Aircraft: N382QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800245
- Aircraft time: 11,536 hours, 7,687 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Structure
- Condition: Bent
- Location: Pax Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DOOR: MAIN CABIN DOOR CORNER BENT OUT APPROXIMATELY 3/4 INCH(JUST TO THE RIGHT OF THE HANDLE). // SIGNOFF // MAIN ENTRANCE DOOR LOWER HALF AFT MID SECTION OF DOOR SKIN EXTENTION.LOC: FS 220 AND WS 105.71. AREA OF TWO INCHES X TWO INCHES. PART OF THE LOWER SECTION OF THE DOOR EXTENDED SKIN. WHEN DOOR IS CLOSED THE DOOR SKIN IS BENT 0.5 INCHES OUTWARD FROM FUSELAGE. BENT IS DIAGNALL Y FROM UPPER CORNER FS 220/WS 105.71 TO LOWER CORNER FS 222/ WS 1 ~3.71. TOOK DIGITAL PHOTOS AND SENT TO MCC FOR REVIEW WITH NET JETS REPRESENTATIVE SPIRO PANAQAKIS RE-INSPECTED THE MED DOOR ANALYZED THE DAMAAE AND WAS VERY INSIQNIFICANT FAIRING DOOR SKIN BENT . BY VISUAL PRELIMINARY INSPECTION THERE IS NO CRACKS OR MINOR ISSUE FOR THE SKIN BENT OUT. PER NET JETS MCC REQUEST TO COMPLY RFTS-104949 REV O. COMPLIED NJA RFTS-1-4949 REV O SECTIONS 1 TO 3. REMOVED PAINT AND PRIMER, CLEANED ,INSPECTED AND PERFORMED 10X DETAIL INSPECTION TO VERIFY CRACKS OR ANY ADDITIONAL DEFECTS NO CRACKS OR DEFECT NOTED . PREPARE SURFACE TO APPLIED ALODINE SOLUTION, APPLIED PRIMER .RECEIVED CUSTOMER SUPPLIED FINISH PAINT TOUCH UP FOUND THE COLOR IS DIFFERENT TO THE INBOARD SECTION OF THE AREA OT THE MED REMOVED CONTACTED MCC AND ELECT TO NUT ON MEL FOR FURTHER MAINTENANCE AT THIS TIME. ALL THIS WORK WAS DONE REF CE-680 SRM 51-70-01 AND 51-10-01 AND CE-680 SPMM 20-50-00
